# SDR VNAA0509006

- Difficulty date: September 7, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 3,170 hours, 3,206 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH FLAPS AT 45 DEGREES ON APPROACH THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW MADE A NORMAL LANDING.  MAINTENANCE RESET THE FECU IAW CRJ200 SL-00-001.  OPERATIONAL CHECKS WERE PERFORMED 5 TIMES AND WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
